Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Relatively invariant systems and the spectral mapping theorem


Author: Robin Harte
Journal: Bull. Amer. Math. Soc. 79 (1973), 138-142
MSC (1970): Primary 47D99, 46H99; Secondary 47A10, 47A60
DOI: https://doi.org/10.1090/S0002-9904-1973-13130-1
MathSciNet review: 0315444
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Halmos, A Hilbert space problem book, Van Nostrand, Princeton, N.J., 1967. MR 34 # 8178. MR 208368
  • 2. R. E. Harte, The spectral mapping theorem in several variables, Bull. Amer. Math. Soc. 78 (1972), 870-874. MR 298419
  • 3. R. E. Harte, Spectral mapping theorems, Proc. Roy. Irish Acad. 72 (1972), 89-107. MR 326394
  • 4. R. E. Harte, The spectral mapping theorem for quasicommuting systems, Proc. Roy. Irish Acad. (to appear). MR 318880
  • 5. N. H. McCoy, On quasi-commutative matrices, Bull. Amer. Math. Soc. 36 (1934), 327-340. MR 1501746
  • 6. W. Miller, Lie theory and special functions, Math. in Sci. and Engineering, vol. 43, Academic Press, New York, 1968. MR 41 # 8736. MR 264140

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47D99, 46H99, 47A10, 47A60

Retrieve articles in all journals with MSC (1970): 47D99, 46H99, 47A10, 47A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13130-1

American Mathematical Society